advertisement
Question
Posted by: Ricco | 2011/03/30

Lorien Tablets

Hey Doc

After taking Lorien for a few weeks I started to break out with acne on my shoulders, chest, neck and a bit of my forehead (not as bad though). It says that if a rash or skin problems occur as a side effect of Lorien, one must discontinue the medication. I took Lorien for about 3-4 weeks and stopped after the break out got to a point where I was becoming a bit depressed because of it. Which defeated the whole point of me taking Lorien in the first place. My girlfriend (we live together) has been taking Lorien for a few months now and for a few weeks was even taking 2 a day. She developed a rach on both her arms and has now gone back to just 1 a day and the rash has gotten better but is still there. In the Lorien box it says " discontinue the medicine in patients who develop a rach since systematic effect, involving lungs, kidneys or liver, have occured in such patients" . So my question is: how serious is this? and in your opinion, do you think we/she should stop taking Lorien?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Ricco
If the rash is associated with the Lorien, yes, stop it - there are many other anti-depressants on the market that you can use instead. You should actually show your doctor the rash and discuss other treatment options with him.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/03/30

Dear Ricco
If the rash is associated with the Lorien, yes, stop it - there are many other anti-depressants on the market that you can use instead. You should actually show your doctor the rash and discuss other treatment options with him.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement